MathSciNet Relay Station
MathSciNet bibliographic data
MR2356520 60F15 (60G42 91A40)
Kumon, Masayuki; Takemura, Akimichi; Takeuchi, Kei Game-theoretic versions of strong law of large numbers for unbounded variables. Stochastics 79 (2007), no. 5, 449–468.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement